# SDR SIMA200932704

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 14,586 hours, 13,536 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bushing
- Part number: 7075T7351
- Condition: Damaged
- Location: Lt Wing
- Part time: 14,586 hours, 13,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT LOWER SPAR CAP INBOARD HOLE BUSHING DAMAGED IN TORQUE BOX 1. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT LOWER SPAR CAP INBOARD HOLE BUSHING IN TORQUE BOX 1 IAW EO EM-57MR-452.  THE AIRCRAFT WAS RETURNED TO SERVICE.
